EconPapers    
Economics at your fingertips  
 

The Infinitesimal Jackknife with Exploratory Factor Analysis

Guangjian Zhang (), Kristopher Preacher and Robert Jennrich

Psychometrika, 2012, vol. 77, issue 4, 634-648

Abstract: The infinitesimal jackknife, a nonparametric method for estimating standard errors, has been used to obtain standard error estimates in covariance structure analysis. In this article, we adapt it for obtaining standard errors for rotated factor loadings and factor correlations in exploratory factor analysis with sample correlation matrices. Both maximum likelihood estimation and ordinary least squares estimation are considered. Copyright The Psychometric Society 2012

Keywords: exploratory factor analysis; standard error; EFA; infinitesimal jackknife; IJK; nonparametric standard error estimates; model misspecification; nonnormal data; minimum deviance methods (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s11336-012-9281-5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:psycho:v:77:y:2012:i:4:p:634-648

Ordering information: This journal article can be ordered from
http://www.springer. ... gy/journal/11336/PS2

DOI: 10.1007/s11336-012-9281-5

Access Statistics for this article

Psychometrika is currently edited by Irini Moustaki

More articles in Psychometrika from Springer, The Psychometric Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:psycho:v:77:y:2012:i:4:p:634-648